Scalar curvature and uniruledness on projective manifolds

Gordon Heier University of Houston Bun Wong University of California, Riverside

Differential Geometry mathscidoc:1702.10004

Communications in Analysis and Geometry, 20, (4), 751-764, 2012.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-02-18 02:12:28 uploaded by bunwong ] [ 1214 downloads ] [ 0 comments ]
@inproceedings{gordon2012scalar,
  title={Scalar curvature and uniruledness on projective manifolds},
  author={Gordon Heier, and Bun Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170218021228782189467},
  booktitle={Communications in Analysis and Geometry},
  volume={20},
  number={4},
  pages={751-764},
  year={2012},
}
Gordon Heier, and Bun Wong. Scalar curvature and uniruledness on projective manifolds. 2012. Vol. 20. In Communications in Analysis and Geometry. pp.751-764. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170218021228782189467.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved